Ukrainian Mathematical Journal

, Volume 48, Issue 6, pp 905–913

Weak convergence of the extreme values of independent random variables in banach spaces with unconditional bases

  • I. K. Matsak
Article

Abstract

We generalize well-known results concerning the weak convergence of maxima of real independent random variables to the case of random variables taking values in the Banach spaces with unconditional bases.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • I. K. Matsak

There are no affiliations available

Personalised recommendations